RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2001, Issue 12, Pages 45–53 (Mi vsgtu61)  

This article is cited in 9 scientific papers (total in 9 papers)

Differential Equations

Application of matrix integral-differential operators in the formulation and solution of nonlocal boundary value problems for systems of hyperbolic equations

A. A. Andreeva, E. N. Ogorodnikovb

a Samara State University
b Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu61

Full text: PDF file (176 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.3:517.956

Citation: A. A. Andreev, E. N. Ogorodnikov, “Application of matrix integral-differential operators in the formulation and solution of nonlocal boundary value problems for systems of hyperbolic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12, Samara State Technical University, Samara, 2001, 45–53

Citation in format AMSBIB
\Bibitem{AndOgo01}
\by A.~A.~Andreev, E.~N.~Ogorodnikov
\paper Application of matrix integral-differential operators in the formulation and solution
of nonlocal boundary value problems for systems of hyperbolic equations
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2001
\vol 12
\pages 45--53
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu61}
\crossref{https://doi.org/10.14498/vsgtu61}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu61
  • http://mi.mathnet.ru/eng/vsgtu/v12/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, E. N. Ogorodnikov, “Nekotorye lokalnye i nelokalnye analogi zadachi Koshi–Gursa dlya sistemy uravnenii tipa Bitsadze–Lykova s involyutivnoi matritsei”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 16, SamGTU, Samara, 2002, 19–35  mathnet  crossref
    2. A. S. Eremin, A. A. Andreev, “Kraevaya zadacha dlya uravneniya s matrichnym integrodifferentsialnym operatorom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 26, SamGTU, Samara, 2004, 5–10  mathnet  crossref
    3. E. N. Ogorodnikov, E. Yu. Arlanova, “Nekotorye nelokalnye analogi zadachi Koshi–Gursa i suschestvenno nelokalnye kraevye zadachi dlya sistemy uravnenii Bitsadze–Lykova v spetsialnykh sluchayakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34, SamGTU, Samara, 2005, 24–39  mathnet  crossref
    4. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 8:1 (2005), 50–77
    5. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Differentsialnye uravneniya i ikh prilozheniya. Vyp. 4, Mezhvuz. sb. nauchn. trudov, Vestn. Sam. gos. tekhn. nauki. Ser. Matematicheskaya, no. 45, SamGTU, Samara, 2006, 9–31
    6. A. M. Nakhushev, zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006  zmath
    7. A. A. Andreev, E. N. Ogorodnikov, “K postanovke nachalnykh i nachalno-kraevykh zadach dlya odnogo klassa sistem vyrozhdayuschikhsya differentsialnykh uravnenii”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 23–28  mathnet
    8. A. A. Andreev, E. N. Ogorodnikov, “Primenenie matrichnykh integro-differentsialnykh operatorov v reshenii zadachi Koshi dlya nekotorykh sistem obyknovennykh differentsialnykh uravnenii s proizvodnymi drobnogo poryadka”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 31–38  mathnet
    9. M. V. Dolgopolov, I. N. Rodionova, V. M. Dolgopolov, “Ob odnoi nelokalnoi zadache dlya uravneniya Eilera–Darbu”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 259–275  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:282
    Full text:95
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019